How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Yogindra Vasavada Your Own Question
Dr. Yogindra Vasavada
Dr. Yogindra Vasavada, Pediatrician
Category: Pediatrics
Satisfied Customers: 3025
Experience:  M.D.(ped) passed at first attempt, in practice continuously for last 37 years. Certi. in Comp
16481530
Type Your Pediatrics Question Here...
Dr. Yogindra Vasavada is online now
A new question is answered every 9 seconds

My daughter started a new medication today, Buspirone, 5 mg.

Customer Question

My daughter started a new medication today, Buspirone, 5 mg. She took it at 12:30pm. It said to contact your doctor right away if she gets a fever. Of course, she got a fever at 9pm tonight. It's currently at 101.7.
Should I take more action (i.e. go to the ER)? or let her sleep?
Other symptoms included headache, fatigue, and nausea (which went away when she ate). These are all normal side-effects that are listed.
Thank you!
Submitted: 1 year ago.
Category: Pediatrics
Customer: replied 1 year ago.
(Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Customer: replied 1 year ago.
(Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Customer: replied 1 year ago.
Her fever is now at 102.3 so it's climbing. When should I be really worried?
Expert:  Dr. Yogindra Vasavada replied 1 year ago.
Hello, Please take to ER for a BP check and give tylenol. One side effect is rise in BP.
Expert:  Dr. Yogindra Vasavada replied 1 year ago.
Drug action is slower and may take weeks for action to start. Please consult your treating psychiatrist for change to another drug.